# SDR USAA2011062800025

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 36,221 hours, 16,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-BOS - EEL - LEFT EMERGENCY EXIT DOOR LIGHT LENS  MISSING.  INSTALLED LEFT EMERGENCY EXIT DOOR LIGHT LENS AS REQUIRED.
